MathSciNet Relay Station
MathSciNet bibliographic data
MR377591 (51 #13762) 47D15 (47B10)
Feder, Moshe; Saphar, Pierre Spaces of compact operators and their dual spaces. Israel J. Math. 21 (1975), no. 1, 38–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement